# SDR QXEA0201275

- Difficulty date: August 22, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 1,782 hours, 2,116 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - CREW RETURNED TO FIELD WHEN AFTER TAKEOFF THE RIGHT GEAR DOOR AND GEAR UPLOCK LIGHTS ILLUMINATED FOR APPROXIMATELY 2 TO 3 MINUTES. GEAR EXTENSION WAS NORMAL. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE MAIN GEAR UPLOCK PROXIMITY SENSOR IN THE FAR CONDITION. MAINTENANCE ADJUSTED THE MAIN LANDING GEAR UPLOCK PROXIMITY SENSOR ON THE RIGHT GEAR IAW WITH THE MAINTENANCE MANUNAL. OPERATIONAL CHECKS WERE PERFORMED AND CHECKED GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
